# SDR RAIA00203087

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 19,387 hours, 22,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Insulation
- Condition: Deteriorated
- Location: Pax Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STL- CENTRAL ANNUNCIATOR  PANEL ELEC  SMOKE ILLUMINATED.  MAINTENANCE REPAIRED DETERIORATED INSULATION AT PAX AIR DISTRIBUTION DUCT, OPS CHECK OK.
